# SDR AALA20070276

- Difficulty date: February 3, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3229BPE
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 13G INOPERATIVE.  RELAMPED EMERGENCY LIGHT AS SEAT 13G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
